# SDR YENA2025121601219

- Difficulty date: December 11, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 05854
- Aircraft time: 40,427 hours, 12,789 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON STGR 43LH, FR65.  COMPLETED REPAIR ON STGR 43LH BTW FR64 T0 FR645 IAW EA. 136-2025-018 REV IR ROAF # 81669498/003.2025 #A JETBLUE EC# A25-947-01."
